Alert archive / Washington / High Wind Watches in 2012
High Wind Watch 8, NWS Seattle, WA
NWS Seattle, WA issued this high wind watch at Nov 18, 2012, 4:21 AM PST. It took effect at Nov 19, 2012, 6:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 18, 2012, 4:21 AM PST (12:21 UTC)
- In effect from
- Nov 19, 2012, 6:00 AM PST
- Expired
- Nov 18, 2012, 3:12 PM PST
- In force
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
145 WWUS76 KSEW 181221 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 421 AM PST SUN NOV 18 2012 .A VIGOROUS FRONTAL SYSTEM COULD PRODUCE STRONG WINDS AT THE COAST AND IN THE NORTH INTERIOR OF WESTERN WASHINGTON THIS AFTERNOON AND EVENING. STRONG WINDS ARE POSSIBLE ALONG THE COAST ON MONDAY AS ANOTHER SYSTEM MOVES INLAND. WAZ516-517-182030- /O.UPG.KSEW.HW.A.0007.121118T2000Z-121119T0800Z/ /O.NEW.KSEW.WI.Y.0029.121118T2000Z-121119T0500Z/ /O.NEW.KSEW.HW.A.0008.121119T1400Z-121120T0200Z/ NORTH COAST-CENTRAL COAST- 421 AM PST SUN NOV 18 2012 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...EXPOSED SPOTS NEAREST THE COASTLINE WILL LIKELY HAVE THE STRONGEST WINDS...INCLUDING THE TOWNS OF WESTPORT AND OCEAN SHORES. * TIMING...SOUTH WINDS WILL PEAK LATE THIS AFTERNOON AND EARLY THIS EVENING. WINDS WILL BECOME SOUTHWEST AND EASE LATE THIS EVENING. SOUTH WINDS WILL RISE AGAIN MONDAY MORNING. * WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE...EASING LATE TONIGHT. SOUTH WINDS WILL INCREASE AGAIN MONDAY MORNING AND AFTERNOON...SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...STORM WINDS COULD SEND BRANCHES FLYING AND FELL SMALL WEAK TREES...WHICH CAN CAUSE PERSONAL INJURY. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-182030- /O.UPG.KSEW.HW.A.0007.121118T2000Z-121119T0800Z/ /O.NEW.KSEW.WI.Y.0029.121118T2000Z-121119T0500Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 421 AM PST SUN NOV 18 2012 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...EXPOSED SPOTS NEAREST THE COASTLINE WILL LIKELY HAVE THE STRONGEST WINDS...ALONG WITH THE HIGHER TERRAIN. * TIMING...SOUTH WINDS WILL PEAK LATE THIS AFTERNOON AND EARLY THIS EVENING. WINDS WILL BECOME SOUTHWEST AND EASE LATE THIS EVENING. SOUTH WINDS WILL RISE AGAIN MONDAY MORNING. * WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE...EASING LATE TONIGHT. * IMPACTS...STORM WINDS COULD SEND BRANCHES FLYING AND FELL SMALL WEAK TREES...WHICH CAN CAUSE PERSONAL INJURY. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$
2 follow-up statements
182 WWUS76 KSEW 181740 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 940 AM PST SUN NOV 18 2012 .A VIGOROUS FRONTAL SYSTEM WILL PRODUCE STRONG WINDS AT THE COAST AND IN THE NORTH INTERIOR OF WESTERN WASHINGTON THIS AFTERNOON AND EVENING. STRONG WINDS ARE ALSO POSSIBLE ALONG THE COAST ON MONDAY AS ANOTHER SYSTEM MOVES INLAND. WAZ516-517-190315- /O.UPG.KSEW.WI.Y.0029.121118T2000Z-121119T0500Z/ /O.NEW.KSEW.HW.W.0009.121118T2100Z-121119T0300Z/ /O.CON.KSEW.HW.A.0008.121119T1400Z-121120T0200Z/ NORTH COAST-CENTRAL COAST- 940 AM PST SUN NOV 18 2012 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...EXPOSED AREAS NEAREST THE COASTLINE WILL LIKELY HAVE THE STRONGEST WINDS...INCLUDING THE CITIES OF WESTPORT AND OCEAN SHORES. * TIMING...STRONG SOUTHERLY WINDS WILL OCCUR FOR A FEW HOURS CENTERED ON 4 PM THIS AFTERNOON. WINDS WILL BECOME SOUTHWEST AND EASE LATE THIS EVENING. SOUTHERLY WINDS WILL RISE AGAIN MONDAY MORNING. * WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. SOUTH WINDS WILL INCREASE AGAIN MONDAY MORNING AND AFTERNOON...WITH SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...WINDS WILL BE STRONG ENOUGH TO KNOCK TREES AND BRANCHES DOWN. THIS CAN CAUSE PERSONAL INJURY. LOCAL POWER OUTAGES ARE POSSIBLE. USE CAUTION IF YOU ARE GOING TO BE OUTSIDE DURING HIGH WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-190315- /O.UPG.KSEW.WI.Y.0029.121118T2000Z-121119T0500Z/ /O.NEW.KSEW.HW.W.0009.121119T0000Z-121119T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 940 AM PST SUN NOV 18 2012 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...EXPOSED SPOTS NEAREST THE SHORE WILL LIKELY HAVE THE STRONGEST WINDS...ALONG WITH HIGHER TERRAIN. * TIMING...STRONG SOUTHERLY WINDS WILL OCCUR FOR A FEW HOURS CENTERED ON 7 PM THIS EVENING. WINDS WILL BECOME SOUTHWEST AND EASE LATE THIS EVENING. SOUTHERLY WINDS WILL RISE AGAIN MONDAY MORNING. * WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. * IMPACTS...WINDS OF THESE SPEEDS CAN KNOCK TREES AND BRANCHES TO THE GROUND. THIS CAN CAUSE PERSONAL INJURY. LOCAL POWER OUTAGES ARE POSSIBLE. USE CAUTION IF YOU ARE GOING TO BE OUTSIDE DURING HIGH WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. && $$ BURKE
177 WWUS76 KSEW 182312 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 312 PM PST SUN NOV 18 2012 .A VIGOROUS FRONTAL SYSTEM WILL PRODUCE STRONG WINDS AT THE COAST AND IN THE NORTH INTERIOR OF WESTERN WASHINGTON THIS AFTERNOON AND EVENING. STRONG WINDS ARE ALSO POSSIBLE ALONG THE COAST ON MONDAY AS ANOTHER SYSTEM MOVES INLAND. WAZ516-517-190300- /O.CAN.KSEW.HW.A.0008.121119T1400Z-121120T0200Z/ /O.CON.KSEW.HW.W.0009.000000T0000Z-121119T0300Z/ NORTH COAST-CENTRAL COAST- 312 PM PST SUN NOV 18 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WATCH FOR MONDAY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH WIND WATCH FOR MONDAY. THE HIGH WIND WARNING THIS EVENING REMAINS IN EFFECT. * SOME AFFECTED LOCATIONS...EXPOSED AREAS NEAREST THE COASTLINE WILL LIKELY HAVE THE STRONGEST WINDS...INCLUDING THE CITIES OF WESTPORT AND OCEAN SHORES. * TIMING...STRONG SOUTHERLY WINDS WILL OCCUR FOR A FEW HOURS CENTERED ON 4 PM THIS AFTERNOON. WINDS WILL BECOME SOUTHWEST AND EASE LATE THIS EVENING. SOUTHERLY WINDS WILL RISE AGAIN MONDAY MORNING. * WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. WINDS WILL EASE TO 15 TO 30 MPH BY MIDNIGHT. * IMPACTS...WINDS WILL BE STRONG ENOUGH TO KNOCK TREES AND BRANCHES DOWN. THIS CAN CAUSE PERSONAL INJURY. LOCAL POWER OUTAGES ARE POSSIBLE. USE CAUTION IF YOU ARE GOING TO BE OUTSIDE DURING HIGH WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. && $$ WAZ001-503-506-510-190600- /O.CON.KSEW.HW.W.0009.121119T0000Z-121119T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 312 PM PST SUN NOV 18 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * SOME AFFECTED LOCATIONS...EXPOSED SPOTS NEAREST THE SHORE WILL LIKELY HAVE THE STRONGEST WINDS...ALONG WITH HIGHER TERRAIN. * TIMING...STRONG SOUTHERLY WINDS WILL OCCUR FOR A FEW HOURS CENTERED ON 7 PM THIS EVENING. WINDS WILL BECOME SOUTHWEST AND EASE LATE THIS EVENING. * WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. * IMPACTS...WINDS OF THESE SPEEDS CAN KNOCK TREES AND BRANCHES TO THE GROUND. THIS CAN CAUSE PERSONAL INJURY. LOCAL POWER OUTAGES ARE POSSIBLE. USE CAUTION IF YOU ARE GOING TO BE OUTSIDE DURING HIGH WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind watch went out at Nov 18, 3:30 AM PST, 51 minutes earlier.
Area forecast discussion, Nov 18, 3:30 AM PST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 AM PST SUN NOV 18 2012
.SYNOPSIS...TWO VIGOROUS FRONTS WILL MOVE THROUGH WESTERN WASHINGTON
TONIGHT THROUGH MONDAY NIGHT BRINGING HEAVY RAIN...HIGH MOUNTAIN
SNOW...AND VERY WINDY CONDITIONS MAINLY TO THE COAST AND NORTH
INTERIOR. FRONTS WILL CONTINUE TO MOVE THROUGH THE REGION TUESDAY
THROUGH SATURDAY FOR MORE RAIN...WIND...AND MOUNTAIN SNOW.
&&
.SHORT TERM...TWO STRONG PAC SYSTEM WILL AFFECT WESTERN WA OVER THE
NEXT 48 HOURS. THE MAIN WEATHER IMPACTS INCLUDE STRONG WINDS ALONG
THE COAST AND NORTH INTERIOR...AND HEAVY RAIN AND SNOW ESPECIALLY IN
THE MOUNTAINS.
AN UPPER LEVEL TROUGH IS PASSING THROUGH THE REGION THIS MORNING
WITH NUMEROUS SHOWERS ON THE RADAR. SNOW LEVELS ARE AROUND 3000 FT
AND MAY SEE A FEW INCHES OF SNOW IN THE PASSES. BUT WILL CONTINUE TO
SEE OFF-AND-ON SHOWERS THROUGH MUCH OF THE DAY...WITH A FEW MORNING
THUNDERSTORMS ALONG THE COAST. SOUTHERLY WINDS WILL INCREASE ALONG
THE COAST AND NORTH INTERIOR THIS AFTERNOON AS OUR FIRST STRONG
FRONTAL SYSTEM MOVES IN. THIS SYSTEM TRACKS NORTH INTO HAIDA GWAII
LATE THIS AFTERNOON WHILE SENDING AN OCCLUDED FRONT INTO WESTERN WA.
WINDS WILL PEAK AROUND 00Z FOR THE COAST...AND 00-06Z NORTH INTERIOR
- WIND ADVISORIES ARE IN EFFECT FOR THESE ZONES.
OUR NEXT SYSTEM QUICKLY ARRIVES EARLY MON MORNING. THE WIND THREAT
IS DIMINISHING WITH THIS SYSTEM AS IT TRACKS FARTHER SOUTH...MAINLY
AFFECTING ORE. BUT THERE IS STILL A CHANCE OF SEEING STRONG WINDS
ALONG THE CENTRAL AND NORTH WA COAST. A HIGH WIND WATCH IS IN EFFECT
FOR NOW. THE NORTH INTERIOR STILL LOOKS WINDY BUT LIKELY
SUB-ADVISORY CRITERIA. BUT THIS SYSTEM IS STILL VERY WET WITH A
LONG-FETCHED PLUME OF MOISTURE STREAMING OVER THE REGION. THE EURO
HAS BEEN THE WETTEST MODEL WITH SEVERAL INCHES OF PRECIP FALLING
OVER THE MOUNTAINS. THIS PLUME OF MOISTURE MAY STALL OVER THE AREA
THROUGH MONDAY NIGHT OR TUES. SNOW LEVELS ARE AROUND 4500 WITH HEAVY
SNOW LIKELY IN THE MOUNTAINS. THE LOWER PASSES LIKE STEVENS AND
SNOQUALMIE MAY SEE A MIXED BAG OF RAIN/FREEZING RAIN/SNOW - TRAVEL
OVER THE CASCADES MAY BE DIFFICULT. IN ADDITION...A FLOOD WATCH
REMAINS IN EFFECT FOR THE SKOKOMISH RIVER IN MASON COUNTY. SEE
HYDROLOGY SECTION BELOW.
ANOTHER WEAKER FRONT ARRIVES MIDWEEK FOR MORE SHOWERY WEATHER. NOT
MUCH BREAK IN THE ACTION. SNOW LEVELS ARE AROUND 3000 FT WITH MORE
SNOW IN THE MOUNTAINS INCLUDING THE PASSES.
.LONG TERM...THE WEATHER PATTERN IS LOOKING LESS ACTIVE ON
THANKSGIVING DAY. THE ECMWF BUILDS A FLAT RIDGE OVER THE PAC
NW...DEFLECTING A SYSTEM INTO B.C. THIS SYSTEM MAY STALL OVER
SOUTHERN B.C. THROUGH FRIDAY...THEN WEAKEN AS IT SLOWLY SHIFTS S/SE
THROUGH WESTERN WA ON SAT. A TROUGH BRINGS A FEW MORE SHOWERS LATE
IN THE HOLIDAY WEEKEND - NOTHING TOO ORGANIZED AT THIS POINT. 33
&&
.HYDROLOGY...THE THREAT OF FLOODING IS LOW THROUGH SUNDAY.
TWO SYSTEMS WILL MOVE THROUGH WESTERN WASHINGTON IN QUICK SUCCESSION
DURING THE LATE SUNDAY THROUGH MONDAY NIGHT PERIOD. THEY WILL BRING
MORE SIGNIFICANT RAINFALL. OUR QPF HAS A MEAN AREAL PRECIPITATION OF
AROUND 4.5 INCHES OVER THE SKOKOMISH BASIN DURING THAT 36-HOUR
PERIOD...AND THERE IS A GOOD CHANCE THE SKOKOMISH WILL FLOOD.
OTHER WESTERN WASHINGTON RIVERS PROBABLY WILL NOT FLOOD AS A RESULT
OF THE RAINFALL LATE SUNDAY THROUGH MONDAY NIGHT. IT IS NOT THE
CLASSIC FLOOD-PRODUCING WEATHER PATTERN. THE SNOW LEVEL WILL ONLY
RISE TO AROUND 5500 FT...AND THERE IS NO INDICATION THAT THE FLOW
WILL TAP INTO DEEP SUBTROPICAL MOISTURE. HOWEVER A POSSIBILITY OF
MINOR FLOODING CANNOT BE RULED OUT FOR A FEW OF THE MOST FLOOD-PRONE
RIVERS. WE WILL NEED TO KEEP A CLOSE EYE ON AT LEAST THE SATSOP...
NOOKSACK...AND STILLAGUAMISH RIVERS.
ENOUGH RAIN WILL FALL OVER THE WESTERN WASHINGTON LOWLANDS SUNDAY
NIGHT AND MONDAY TO POSE A THREAT OF LANDSLIDES...HIGHLIGHTED IN THE
SPECIAL WEATHER STATEMENT.
THE 00Z ECMWF AND GFS ARE NOW BACKING OFF ON HEAVY PRECIP LATE THIS
WEEK. THE BULK OF THE PRECIP IS STILL AFFECTING SOUTHERN B.C. BUT
THIS SYSTEM WEAKENS AS IT SHIFTS INTO WA. 33
&&
.AVIATION...UPPER LEVEL LOW PRESSURE WILL PERSIST OVER THE ERN PAC
THROUGH MONDAY. A STRONG SURFACE TROUGH AND TRAILING FRONT WILL
APPROACH THE PAC NW TODAY. STRONG SW FLOW ALOFT THROUGH THE PERIOD.
MOIST AT ALL LEVELS AND WEAKLY UNSTABLE. ISOLD THUNDERSTORMS
POSSIBLE...MAINLY WEST OF PUGET SOUND.
NUMEROUS SHOWERS...BRIEFLY HEAVY...WILL TEMPORARILY LOWER CIGS DOWN
TO 1500-2500 FT W/ VIS 4-5SM. OTHERWISE MOSTLY 3-5K FT CIGS TODAY.
RAIN WILL INCREASE AHEAD OF ANOTHER FRONT THIS AFTERNOON/EVENING.
MAINLY 3-4K FT CIGS EXPECTED BUT SOME MVFR CONDITIONS ARE ALSO
POSSIBLE.
KSEA...CIGS MOSTLY LOW VFR 3-5K FT THROUGH TONIGHT. CIGS COULD LOWER
TO 2500 FT AT TIMES. NUMEROUS SHOWERS BECOMING STEADY RAIN LATER
TODAY AND THIS EVENING. S/SE WIND 8-12 KT W/ GUSTS TO 20 KT NEAR
HEAVIER SHOWERS. S WIND INCREASING TO 10-15 KT WITH GUSTS TO 25 KT
POSSIBLE LATE THIS AFTERNOON AND EVENING. WILL BOOST WINDS IN THE
06Z TAF ISSUANCE. DTM
&&
.MARINE...A RELATIVE LULL IN WINDS EARLY THIS MORNING AHEAD OF THE
NEXT SYSTEM. WINDS WILL STILL RUN SMALL CRAFT OR EVEN BUMP UP
AGAINST GALE FORCE AT TIMES WITH DECENT SLY GRADIENT OVER THE AREA.
SE PRESSURE GRADIENTS INCREASE QUICKLY THIS AFTERNOON AND EVENING.
ANOTHER SURFACE TROUGH WILL SWING NW ACROSS THE COASTAL WATER IN THE
AFTERNOON AND ACROSS THE INTERIOR IN THE EVENING. RENEWED GALE FORCE
WINDS AGAIN LIKELY MOST WATERS...EXCEPT SMALL CRAFT PUGET SOUND AND
THE CENTRAL STRAIT. ANOTHER PERHAPS STRONGER SURFACE LOW WILL BRING
SIMILARLY STRONG WINDS MONDAY. A GALE WATCH IS IN EFFECT FOR MOST
WATERS MONDAY BUT THERE REMAINS A GREAT DEAL OF UNCERTAINTY ON THE
TRACK AND STRENGTH OF THIS NEXT LOW. CONTINUE TO MONITOR FORECASTS.
DTM
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH REMAINS IN EFFECT FOR THE SKOKOMISH RIVER IN MASON
COUNTY FROM SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON.
WINTER STORM WARNING ABOVE 4500 FEET CASCADES THROUGH MONDAY
EVENING.
WINTER WEATHER ADVISORY OLYMPICS THROUGH TONIGHT.
WIND ADVISORY COAST AND NORTH INTERIOR TODAY.
HIGH WIND WATCH COAST MONDAY.
PZ...GALE WARNING COASTAL WATERS...ENTRANCES TO THE STRAIT OF JUAN
DE FUCA AND THE NORTHERN INLAND WATERS...AND ADMIRALTY INLET
THROUGH TONIGHT.
GALE WATCH MONDAY FOR THE COASTAL WATERS...ENTRANCES TO THE
STRAIT OF JUAN DE FUCA AND THE NORTHERN INLAND WATERS...AND
ADMIRALTY INLET.
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE REMAINING WATERS.
&&
WWW.WEATHER.GOV/SEATTLE
FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 2:28 AM PST | Gale Watch | SEW | 12 hr | |
| Nov 18, 2:28 AM PST | Gale Warning | SEW | 24 hr | |
| Nov 18, 4:21 AM PST | Wind Advisory | SEW | San Juan | 5 hr |
| Nov 18, 4:21 AM PST | Winter Storm Warning | SEW | 38 hr | |
| Nov 18, 4:21 AM PST | Winter Weather Advisory | SEW | 26 hr | |
| Nov 18, 9:40 AM PST | High Wind Warning | SEW | San Juan | 12 hr |
| Nov 18, 3:20 PM PST | River Flood Warning | SEW | Mason | 3 days |
Nearby
High Wind Watches in Washington, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.